Alert archive / Georgia / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 234, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2002, 6:39 PM EDT for Carroll County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2002, 6:39 PM EDT (22:39 UTC)
- Expired
- Jul 2, 2002, 7:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Carroll County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 6:49 PM EDT | Thunderstorm Wind | Villa Rica, GA | The Carroll county 911 center reported that trees and power lines were down. |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2133 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442 WUUS52 KFFC 022239 SVRATL GAC045-022315- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 638 PM EDT TUE JUL 2 2002 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CARROLL COUNTY IN NORTHWEST GEORGIA * UNTIL 715 PM EDT * AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES EAST OF VILLA RICA...MOVING SOUTHWEST AT 20 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CARROLLTON...TEMPLE AND VILLA RICA. HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3361 8490 3376 8490 3367 8520 3356 8511
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:55 PM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jul 2, 2:55 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EDT TUE JUL 2 2002 OVERVIEW...MODELS SIMILAR IN THE 500 MB PATTERN FORECAST...SHOWING AN UPPER RIDGE OVER THE SOUTHERN HALF OF THE COUNTRY. TROF DEVELOPS ACROSS THE SOUTHEAST STATES COASTAL AREA TONIGHT AND HANGS AROUND AT LEAST INTO FRIDAY. SURFACE TROF REMAINS PREDOMINATE FORCING FEATURE THRU THURSDAY. SURFACE HIGH PRESSURE STRENGTHENS BY THE WEEKEND. SHORT TERM...A LARGELY DIURNAL PATTERN. EXPECT THE CONVECTION TO DIE OFF STEADILY AFTER LOSS OF DAYTIME HEAT AND DEVELOP AGAIN IN THE AFTERNOON HEAT...ESPECIALLY NEAR THE SURFACE TROF. AS SURFACE HIGH PRESSURE BUILDS BY WEEKEND WILL KEEP A DRY AND HOT FORECAST THROUGH EARLY NEXT WEEK. LOW LEVEL THICKNESS PROGS SUPPORT CONTINUED WARM TEMPS IN THE 90S...EXCEPT 80S MOUNTAINS. A DEGEREE OR SO COOLER THURSDAY AS THE UPPER TROF GENERATES A FEW MORE CLOUDS. NIGHTTIME LOWS WILL STAY IN THE LOWER 70S EXCEPT 60S MOUNTAINS. EXTENDED...NEXT FRONT SHOWN DROPPING INTO THE AREA BY TUESDAY...SO WILL BRING BACK CHANCE POPS THEN. FORECAST CONFIDENCE...A TYPICAL SUMMERTIME FORECAST...SO CONFIDENCE LEVEL IS FAIRLY HIGH. FCSTID = 22 ATL 72 91 72 90 / 20 40 20 30 AHN 71 92 71 91 / 20 40 20 30 GVL 71 90 71 89 / 20 40 20 30 RMG 71 94 71 93 / 20 30 20 30 CSG 73 94 74 93 / 20 40 20 30 MCN 72 95 72 94 / 20 40 20 30 .ATL... GA...NONE. OUR DETAILED COUNTY FORECASTS ARE AVAILABLE AT FOUS52 KFFC. OUR AREA FORECAST FOR NORTH AND CENTRAL GEORGIA CITIES IS AVAILABLE AT FLUS42 KFFC. DH
In the hours before
Local storm report, Jul 2, 4:15 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT TUE JUL 02 2002
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0250 PM PERRY GA WIND DAMAGE
07/02/02 HOUSTON TWO TREES BLOWN
DOWN.REPORTED BY HOUSTON
COUNTY 911.
0305 PM DAWSONVILLE GA 0.75 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0309 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON PUBLIC REPORT.
0310 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0315 PM BLAIRSVILLLE GA 1.75 INCH HAIL
07/02/02 UNION REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA 0.88 INCH HAIL
07/02/02 UNION PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA LIGHTNING
07/02/02 UNION HOUSE FIRE STARTED BY
LIGHTNING. PUBLIC REPORT.
0320 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0330 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0340 PM COAL MOUNTAIN GA 0.88 INCH HAIL
07/02/02 FORSYTH REPORTED BY FORSYTH
COUNTY 911.Local storm report, Jul 2, 4:39 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT TUE JUL 02 2002
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0250 PM PERRY GA WIND DAMAGE
07/02/02 HOUSTON TWO TREES BLOWN
DOWN.REPORTED BY HOUSTON
COUNTY 911.
0305 PM DAWSONVILLE GA 0.75 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0309 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON PUBLIC REPORT.
0310 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0315 PM BLAIRSVILLLE GA 1.75 INCH HAIL
07/02/02 UNION REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA 0.88 INCH HAIL
07/02/02 UNION PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA LIGHTNING
07/02/02 UNION HOUSE FIRE STARTED BY
LIGHTNING. PUBLIC REPORT.
0320 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0330 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0340 PM COAL MOUNTAIN GA 0.88 INCH HAIL
07/02/02 FORSYTH REPORTED BY FORSYTH
COUNTY 911.
0430 PM FRANKLIN GA 0.75 INCH HAIL
07/02/02 HEARD PUBLIC REPORT.Local storm report, Jul 2, 4:51 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT TUE JUL 02 2002
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0250 PM PERRY GA WIND DAMAGE
07/02/02 HOUSTON TWO TREES BLOWN
DOWN.REPORTED BY HOUSTON
COUNTY 911.
0305 PM DAWSONVILLE GA 0.75 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0309 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON PUBLIC REPORT.
0310 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0315 PM BLAIRSVILLLE GA 1.75 INCH HAIL
07/02/02 UNION REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA 0.88 INCH HAIL
07/02/02 UNION PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA LIGHTNING
07/02/02 UNION HOUSE FIRE STARTED BY
LIGHTNING. PUBLIC REPORT.
0320 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0330 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0340 PM COAL MOUNTAIN GA 0.88 INCH HAIL
07/02/02 FORSYTH REPORTED BY FORSYTH
COUNTY 911.
0430 PM FRANKLIN GA 0.75 INCH HAIL
07/02/02 HEARD PUBLIC REPORT.
0444 PM ALPHARETTA GA 0.88 INCH HAIL
07/02/02 FULTON HAIL IN THE COMMUNITY OF
CRABAPPLE. PUBLIC REPORT.Local storm report, Jul 2, 5:27 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT TUE JUL 02 2002
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0250 PM PERRY GA WIND DAMAGE
07/02/02 HOUSTON TWO TREES BLOWN
DOWN.REPORTED BY HOUSTON
COUNTY 911.
0305 PM DAWSONVILLE GA 0.75 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0309 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON PUBLIC REPORT.
0310 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0315 PM BLAIRSVILLLE GA 1.75 INCH HAIL
07/02/02 UNION REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA 0.88 INCH HAIL
07/02/02 UNION PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA LIGHTNING
07/02/02 UNION HOUSE FIRE STARTED BY
LIGHTNING. PUBLIC REPORT.
0320 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0330 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0340 PM COAL MOUNTAIN GA 0.88 INCH HAIL
07/02/02 FORSYTH REPORTED BY FORSYTH
COUNTY 911.
0430 PM FRANKLIN GA 0.75 INCH HAIL
07/02/02 HEARD PUBLIC REPORT.
0444 PM ALPHARETTA GA 0.88 INCH HAIL
07/02/02 FULTON HAIL IN THE COMMUNITY OF
CRABAPPLE. PUBLIC REPORT.
0445 PM ROSWELL GA 0.75 INCH HAIL
07/02/02 FULTONLocal storm report, Jul 2, 5:41 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT TUE JUL 02 2002
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0250 PM PERRY GA WIND DAMAGE
07/02/02 HOUSTON TWO TREES BLOWN
DOWN.REPORTED BY HOUSTON
COUNTY 911.
0305 PM DAWSONVILLE GA 0.75 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0309 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON PUBLIC REPORT.
0310 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0315 PM BLAIRSVILLLE GA 1.75 INCH HAIL
07/02/02 UNION REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA 0.88 INCH HAIL
07/02/02 UNION PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA LIGHTNING
07/02/02 UNION HOUSE FIRE STARTED BY
LIGHTNING. PUBLIC REPORT.
0320 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0330 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0340 PM COAL MOUNTAIN GA 0.88 INCH HAIL
07/02/02 FORSYTH REPORTED BY FORSYTH
COUNTY 911.
0430 PM FRANKLIN GA 0.75 INCH HAIL
07/02/02 HEARD PUBLIC REPORT.
0444 PM ALPHARETTA GA 0.88 INCH HAIL
07/02/02 FULTON HAIL IN THE COMMUNITY OF
CRABAPPLE. PUBLIC REPORT.
0445 PM ROSWELL GA 0.75 INCH HAIL
07/02/02 FULTON
0445 PM ALPHARETTA GA 0.75 INCH HAIL
07/02/02 FULTON
0445 PM ALPHARETTA GA 0.25 INCH HAIL
07/02/02 FULTON
0450 PM ROSWELL GA 0.88 INCH HAIL
07/02/02 FULTON
0505 PM MARIETTA GA 0.88 INCH HAIL
07/02/02 COBB
0510 PM MARIETTA GA 0.88 INCH HAIL
07/02/02 COBB PUBLIC REPORT.Local storm report, Jul 2, 6:33 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT TUE JUL 02 2002
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0250 PM PERRY GA WIND DAMAGE
07/02/02 HOUSTON TWO TREES BLOWN
DOWN.REPORTED BY HOUSTON
COUNTY 911.
0305 PM DAWSONVILLE GA 0.75 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0309 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON PUBLIC REPORT.
0310 PM DAWSONVILLE GA 1.00 INCH HAIL
07/02/02 DAWSON REPORTED BY DAWSON COUNTY
EMA.
0315 PM BLAIRSVILLLE GA 1.75 INCH HAIL
07/02/02 UNION REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
REPORTED BY UNION COUNTY
911.
0315 PM BLAIRSVILLLE GA WIND DAMAGE
07/02/02 UNION SEVERAL TREES DOWN.
PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA 0.88 INCH HAIL
07/02/02 UNION PUBLIC REPORT.
0315 PM BLAIRSVILLLE GA LIGHTNING
07/02/02 UNION HOUSE FIRE STARTED BY
LIGHTNING. PUBLIC REPORT.
0320 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0330 PM CLERMONT GA 0.88 INCH HAIL
07/02/02 HALL PUBLIC REPORT.
0340 PM COAL MOUNTAIN GA 0.88 INCH HAIL
07/02/02 FORSYTH REPORTED BY FORSYTH
COUNTY 911.
0430 PM FRANKLIN GA 0.75 INCH HAIL
07/02/02 HEARD PUBLIC REPORT.
0444 PM ALPHARETTA GA 0.88 INCH HAIL
07/02/02 FULTON HAIL IN THE COMMUNITY OF
CRABAPPLE. PUBLIC REPORT.
0445 PM ROSWELL GA 0.75 INCH HAIL
07/02/02 FULTON
0445 PM ALPHARETTA GA 0.75 INCH HAIL
07/02/02 FULTON
0445 PM ALPHARETTA GA 0.25 INCH HAIL
07/02/02 FULTON
0450 PM ROSWELL GA 0.88 INCH HAIL
07/02/02 FULTON
0505 PM MARIETTA GA 0.88 INCH HAIL
07/02/02 COBB
0510 PM MARIETTA GA 0.88 INCH HAIL
07/02/02 COBB PUBLIC REPORT.
0515 PM MARIETTA GA 1.00 INCH HAIL
07/02/02 COBB AMATEUR RADIO OPERATOR.
0520 PM ROOPVILLE GA 0.75 INCH HAIL
07/02/02 CARROLL PUBLIC REPORT.
0520 PM CUSSETA GA 0.75 INCH HAIL
07/02/02 CHATTAHOOCHEE PUBLIC REPORT.
0523 PM LAWRENCEVILLE GA 0.75 INCH HAIL
07/02/02 GWINNETT STREET FLOODING. REPORTED
BY HAM OPERATOR.
0527 PM LILBURN GA 0.75 INCH HAIL
07/02/02 GWINNETT REPORTED BY HAM OPERATOR.
HARMONY GROVE RD. AREA.
0529 PM GA 1.00 INCH HAIL
07/02/02 GWINNETT PUBLIC REPORT FROM
MOTORIST ON I-85S.
0529 PM HADDOCK GA WIND DAMAGE
07/02/02 JONES REPORT BY HAM OPERATOR.
TREES DOWN ON ROAD, HWY
22 6N OF GRAY.
0530 PM EATONTON GA 0.88 INCH HAIL
07/02/02 PUTNAM PUBLIC REPORT.
0530 PM FT BENNING GA 0.88 INCH HAIL
07/02/02 MUSCOGEE PUBLIC REPORT.
0535 PM FT BENNING GA 0.75 INCH HAIL
07/02/02 MUSCOGEE PUBLIC REPORT.
0540 PM GORDON GA WIND DAMAGE
07/02/02 WILKINSON FEW TREES DOWN. 911
REPORT.
0545 PM GA 0.88 INCH HAIL
07/02/02 FULTON LITTLE FIVE POINTS AREA.
PUBLIC REPORT.
0545 PM ATLANTA GA 0.75 INCH HAIL
07/02/02 FULTON REPORTED BY HAM OPERATOR
IN MIDTOWN
0550 PM ATLANTA GA 0.88 INCH HAIL
07/02/02 FULTON GA EMAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 25 min |
| Jul 2, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 28 min |
| Jul 2, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 34 min |
| Jul 2, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 23 min |
| Jul 2, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 35 min |
| Jul 2, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 36 min |
| Jul 2, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 25 min |
| Jul 2, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 36 min |
| Jul 2, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 29 min |
| Jul 2, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
| Jul 2, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 21 min |
| Jul 2, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 35 min |
| Jul 2, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 31 min |
| Jul 2, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 28 min |
| Jul 2, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Putnam | 36 min |
| Jul 2, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 32 min |
| Jul 2, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 46 min |
| Jul 2, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 30 min |
| Jul 2, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 29 min |
| Jul 2, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 26 min |
| Jul 2, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 41 min |
| Jul 2, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 36 min |
| Jul 2, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 38 min |
| Jul 2, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 34 min |
| Jul 2, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 47 min |
| Jul 2, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 30 min |
| Jul 2, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 45 min |
| Jul 2, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 38 min |
| Jul 2, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 34 min |
| Jul 2, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 40 min |
| Jul 2, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 33 min |
| Jul 2, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 45 min |
| Jul 2, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 36 min |
| Jul 2, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 46 min |
| Jul 2, 7:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 43 min |
| Jul 2, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 26 min |
| Jul 2, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 27 min |
| Jul 2, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.